# SDR IPXA2019011037685

- Difficulty date: December 29, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5461139920200
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 PYLON LEFT HAND SIDE ANGLE CRACKED AT RIB 3A ADJACENT TO FISH PLATE. REMOVED AND REPLACED CRACKED ANGLE RIB 3A ON THE NR 2 PYLON LEFT HAND SIDE IAW SRM 51-40-21
